A new common fixed point theorem for Altman type mappings in G-metric spaces

Xiaoxi Gu

Abstract


In the framework of complete G-metric space, using the concept of R-weakly commuting self-mapping pairs, we establish a new common fixed point theorem for two self-mappings of Altman type. An example is provided to support our result. The results obtained in this paper differ from the recent relative results in literature.

Full Text: PDF

How to Cite this Article:

Xiaoxi Gu, A new common fixed point theorem for Altman type mappings in G-metric spaces, Advances in Fixed Point Theory, Vol 2, No 3 (2012), 364-373

Copyright © 2012 Xiaoxi Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.